# SDR DALA2023011600306

- Difficulty date: January 13, 2023
- Submitted: January 16, 2023
- Operation: Air carrier
- Aircraft: N951DA
- Make and model: Boeing 737-9
- Aircraft serial: 38739
- Aircraft time: 24,144 hours, 13,286 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 500k S23-25r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H CHECK/ENTRY INTO SERVICE CHECK, MAINTENANCE PERSONNEL PERFORMED THE VISUAL INSPECTION TO THE CARGO COMPARTMENT PER WC 2550-2166, FOUND A DENT ON FRAME ASSY P/N 143A1233-7 INNER CHORD AT STA 500K AND BETWEEN S-23R & S-25R. MAINTENANCE REPAIRED DAMAGE PER ERA 603620-14.
